MAUDE Adverse Event Report: ZimVie US Corp LLC OSSEOTITE® IMPLANT 3.75 X 11.5MM; Dental Implant

ZimVie US Corp LLC OSSEOTITE® IMPLANT 3.75 X 11.5MM; Dental Implant
Catalog Number OSS311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implant failed because it fractured at the body.Tooth site 35.The doctor reports that the procedure was not concluded by placing another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A4: patient weight: unknown / not provided.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 11.5MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50816913
Report Number0001038806-2026-04832
Device Sequence Number15992031
Product Code DZE
UDI-Device Identifier00844868013112
UDI-Public(01)00844868013112(17)250318(10)2020021722
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2025
Device Catalogue NumberOSS311
Device Lot Number2020021722
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale